# SDR AMWA7020D

- Difficulty date: June 12, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 22,451 hours, 33,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11943000227
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN CRACKED BETWEEN FS303.25 AND FS310.75 AT WS25.  LENGTH OF CRACK APPROX 5.5 INCHES.  REPAIRED IAW  REPORT 6702-2 REV 1R.
